I just recently started Lo estrogen fe about a month and a half ago. I just had my period and its lasted over a week. I'm paranoid I could be pregnant even though I take my pill every day and my boyfriend pulls out and uses a condom every time. I've even taken four at home pregnancy test that all said negative and ill even put water in the condom to see if it leaked. Its stressing me out. I feel like I have symptoms of being pregnant but I could also be physicing myself out. My breast have gotten bigger but I also haven't worked out two hours every day like I use too. I feel like I've put on weight also. I am paranoid and scared and not sure on what to do. I'm not sure if I just started my period late being I'm pregnant or I just started birth control for the first time and my hormones are still adjusting
Person's Age: 18
Greetings,The symptoms of weight gain, breast pain and enlargement can be due to Loestrin 24 Fe. Pills can cause such side effects though every body may not feel any side effect. Sometimes side effects gradually get less with continuous use. You had normal period after the start of pills. You have taken the pills regularly. In spite of that, you used condom in the 1st month, so the symptoms are not due to pregnancy. You should not worry about it. If you have any query, please feel free to ask. Please rate my answer as GOOD OR EXCELLENT SERVICE when you are satisfied. If you think poor or bad service, then please continue conversation by using REPLY button without rating the answer. This will help me to explain further & satisfy you. Regards.
I just started my period though since I started my birth control. What about that .01 that could get pregnant still? I'm not sure how to make myself not paranoid on not being pregnant.
When did you start birth control pill? When did the period start?
I started the birth control the last week in May and didn't have a period the last week of June(regular schedule) and just started my period the 6 the of June and still continuing to have it. My period is also light.
Did you start next pack of pill? When did you start?
Yes I've continued my pack of pills. I'm on the last two pills of my second pack.,
Irregular bleeding can occur with pills. With continued taking it can be normalized.